# SDR FDEA202409251657

- Difficulty date: September 25, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Part number: A57710076006
- Part serial: NT1899
- Condition: Worn
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NR 2 SPOILER O/B SIDE FWD SKIN WORN CUT OUT THE DAMAGE AREA AND INSTALLED REPAIR PARTS AT RH #2 SPOILER FWD OF RIB 18 IAW EA NO:T6-5750-T0381047 P1, SEQ NO:1251, TITLE:WING-FLIGHT SURFACES-RH NR 2 SPOILER-WEAR DAMAGE AT OUTBOARD FACE OF FRONT SPAR AT RIB18-REINFORCEMENT   REPAIR. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
